Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Long lasting cough. Taking Teminorm 40 for BP. Side effect?

Does Teminorm 40 for blood pressure cause long lasting cough in an elderly female patient
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
thanks for the query.
Telmisartan(which is the content in a tablet of telminorm) usually does not cause chronic cough and the described incidence is less than 1%.
So your physician needs to rule out other common causes.
Also if teminorm is the cause then the cough should disappear on stopping the pill.
Hope this helps
Good luck.
Answered: Sat, 17 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor